# SDR SWAA2023090586569

- Difficulty date: August 7, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-477740<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN:210138003; CAL DUE DATE: 27\MAR-24;[02] REPAIRED STUB FRAME AND REPLACED [-3] FOR CLIP [1] AND RE-INSTALLED LOWER CORNER REVEAL LOCATED AT LEVEL BS 294.5; AND CLIP 141A8374-2 LOCATED ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 53-10-15-2R-7 REPAIR 7 AND DWG 141A8370; SHEET 9; REV. D AND DWG 141A8430 SHEET 4; REV. B. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPAIRED STUB FRAME AND REPLACED [-3] FOR CLIP [1] AND RE-INSTALLED LOWER CORNER REVEAL LOCATED AT LEVEL BS 294.5; AND CLIP 141A8374-2 LOCATED ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 53-10-15-2R-7 REPAIR 7 AND DWG 141A8370; SHEET 9; REV. D AND DWG 141A8430 SHEET 4; REV. B.  SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
